# SDR FDEA202509251819

- Difficulty date: September 25, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 101,045 hours, 24,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SP115305057
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 1545, X = - 8.5" CROWN FOUND WORN. SEAT TRACK STATION 1545, X= -8.5 WORN CROWN EVALUATED AND FOUND EXCEEDED LIMITS IAW SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.   SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT AT BS 1571 TO EXISTING SPLICE BS 5-123/1531, X= -8.5 IAW SRM 53-00-52-2R, FIGURE 201, REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
